Alert archive / Texas / Special Weather Statements in 2016

Special Weather Statement, NWS Austin/San Antonio, TX

April 17, 2016Real County, Texas

NWS Austin/San Antonio, TX issued this special weather statement at Apr 17, 2016, 1:15 PM CDT for Real County, Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 17, 2016, 1:15 PM CDT (18:15 UTC)
Expired
Apr 17, 2016, 2:00 PM CDT
In force
45 min
Issued by
NWS Austin/San Antonio, TX

County Real County, TX

The radar

The Laughlin AFB radar (KDFX), 66 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 17, 1:53 PM CDTHAIL 0.88Garner State Park, TXTIME ESTIMATED FROM RADAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 6.3 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2016-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 595 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2016-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 331 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
595 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
331 m²/s²
0-3 km storm-relative helicity
477 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted.

966 
WWUS84 KEWX 171815
SPSEWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
115 PM CDT SUN APR 17 2016
 
TXZ185-203-171900-
REAL TX-UVALDE TX-
115 PM CDT SUN APR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN UVALDE AND SOUTHERN REAL
COUNTIES UNTIL 200 PM CDT...

AT 113 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
REAGAN WELLS...OR 17 MILES SOUTH OF LEAKEY...MOVING NORTHEAST AT 15
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEAKEY...CAMP WOOD...CONCAN...GARNER STATE PARK...RIO FRIO...TUFF AND
REAGAN WELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2966 9960 2963 9960 2963 9958 2955 9952
      2936 9985 2950 9999 2979 10002 2980 10002
      2992 9980
TIME...MOT...LOC 1813Z 229DEG 14KT 2949 9986 

$$

LJH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Apr 17, 10:58 AM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Apr 17, 10:58 AM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1058 AM CDT SUN APR 17 2016

.UPDATE...HAVE INCREASED RAIN AND THUNDERSTORM CHANCES THROUGH 1PM
FOR THE ONGOING ACTIVITY ACROSS THE GULF COAST PLAINS AND PORTIONS
OF THE EDWARDS PLATEAU. SLOWLY STRENGTHENING SHOWERS AND STORMS
ARE ONGOING AS OF THIS HOUR WITH SOME HOURLY RAINFALL RATES
STARTING TO REACH HONE HALF TO ONE INCH AN HOUR. NO OTHER MAJOR
UPDATES OCCURRED THIS MORNING WITH THE CONTINUED EXPECTED HEAVY
RAIN AND THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND THROUGH THE
EVENING WITH HIGH RAIN CHANCES ALREADY IN PLACE. PLEASE SEE THE
UPDATED DISCUSSION BELOW ON TODAY'S EXPECTED CONVECTIVE EVOLUTION.

&&

.DISCUSSION... SHOWERS AND A FEW THUNDERSTORMS ARE ONGOING ACROSS
THE REGION WITH AN UPTICK IN ACTIVITY OVER THE PAST HOUR. THE
INCREASING LIGHTNING ACTIVITY COULD BE A SIGNAL THAT THE CAPPING
INVERSION IS SLOWLY ERODING AS EXPECTED INTO THE LATE MORNING TO
EARLY AFTERNOON. AIRCRAFT SOUNDING DATA FROM SAN ANTONIO AND
AUSTIN SUGGEST A DECENT CAP WAS IN PLACE EARLIER THIS MORNING BUT
THE 10AM SOUNDING SUGGESTED A WEAKENING CAP OUT OF KSAT. AS
INSTABILITY BUILDS THIS AFTERNOON, WE CONTINUE TO EXPECT FURTHER
INCREASE IN COVERAGE AND INTENSITY OF SHOWERS AND STORMS THROUGH
THE AFTERNOON. A MESOSCALE BOUNDARY IS CURRENTLY SITTING ACROSS
THE HILL COUNTRY WHERE A LINE OF SHOWERS AND A FEW THUNDERSTORMS
ARE ONGOING. FARTHER EAST, ISENTROPIC UPGLIDE IS AIDING SHOWER AND
THUNDERSTORM ACTIVITY. THESE TWO AREAS COULD MERGE LATE THIS
AFTERNOON AND EVENING THAT COULD RESULT IN A NEARLY STATIONARY
LINE OF HEAVY RAIN AND THUNDERSTORMS NEAR THE I-35 CORRIDOR.
INDIVIDUAL THUNDERSTORMS WITHIN THAT LINE WILL LIKELY BE MOVING
SOUTH TO NORTH AND COULD POTENTIALLY TRAIN OVER THE SAME AREAS.
THIS SCENARIO WOULD LIKELY POSE A RIVER/CREEK AND FLASH FLOODING
RISK. PLEASE STAY ALERT TO THE CHANGING WEATHER CONDITIONS THROUGH
THE AFTERNOON AND OVERNIGHT. FOR MORE ON THE OVERNIGHT AND MONDAY
EVOLUTION, PLEASE SEE PREVIOUS DISCUSSION WITH AN UPDATE TO THAT
PERIOD LATER THIS AFTERNOON AS WELL.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              78  69  75  66  79 / 100 100  90  70  50
AUSTIN BERGSTROM INTL AIRPORT  77  68  76  65  79 / 100 100  90  70  50
NEW BRAUNFELS MUNI AIRPORT     79  68  76  66  79 /  90 100  90  70  40
BURNET MUNI AIRPORT            75  64  73  64  77 / 100 100  80  60  40
DEL RIO INTL AIRPORT           81  65  79  64  84 /  50  40  60  40  20
GEORGETOWN MUNI AIRPORT        76  68  74  65  77 / 100 100  80  60  50
HONDO MUNI AIRPORT             80  68  78  64  81 /  80  70  70  50  30
SAN MARCOS MUNI AIRPORT        77  68  75  65  78 /  90 100  90  70  50
LA GRANGE - FAYETTE REGIONAL   78  70  76  68  78 /  90 100 100  80  60
SAN ANTONIO INTL AIRPORT       79  68  77  67  80 /  90 100  80  60  40
STINSON MUNI AIRPORT           80  69  78  68  81 /  90 100  80  60  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...VAL
VERDE...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...09
SYNOPTIC/GRIDS...ALLEN
PUBLIC SERVICE/DATA COLLECTION...LH
Hazardous weather outlook, Apr 17, 5:18 AM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
518 AM CDT SUN APR 17 2016

TXZ171>173-183>194-202>209-217>225-228-181030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
518 AM CDT SUN APR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

...A FLASH FLOOD WATCH IS IN EFFECT FROM 10AM SUNDAY TO 10AM
TUESDAY FOR MOST OF SOUTH CENTRAL TEXAS...

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAINFALL WILL LIKELY LEAD TO AREAS OF RIVER AND FLASH
FLOODING ACROSS SOUTH CENTRAL TEXAS TODAY...INCLUDING BOTH THE
AUSTIN AND SAN ANTONIO METRO AREAS. THE MOST CONCERNING LOCATIONS
ARE ALONG AND EAST OF A KERRVILLE TO PEARSALL LINE. ON
AVERAGE...THIS AREA IS LIKELY TO RECEIVE 3 TO 6 INCHES WITH
ISOLATED HIGHER AMOUNTS OF 8 TO 12 INCHES POSSIBLE. IMPACTS WILL
BE GREATER IN THE LOCALIZED HIGHER AMOUNTS THAT ARE EXPECTED TO BE
NORTH OF I-10 AND EAST OF U.S. HIGHWAY 281. LOWER AMOUNTS OF
RAINFALL ARE EXPECTED FARTHER WEST ACROSS THE RIO GRANDE PLAINS
AND EDWARDS PLATEAU BUT ENOUGH COULD FALL TO CAUSE LOCALIZED
FLOODING ISSUES THERE AS WELL. PLEASE STAY ALERT FOR RAPIDLY
CHANGING WEATHER CONDITIONS.

IN ADDITION TO THE THREAT OF HEAVY RAINFALL...THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS WILL BE THE
MAIN SEVERE WEATHER CONCERN. HOWEVER...AN ISOLATED TORNADO CAN NOT
BE RULED OUT ON SUNDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE STORM COMPLEX RESULTING IN HEAVY RAINS SUNDAY WILL CONTINUE TO
PRODUCE HEAVY RAINFALL POSSIBILITIES THROUGH MONDAY AND INTO
MONDAY NIGHT. ANY ADDITIONAL HEAVY RAINFALL ON MONDAY WILL LEAD TO
POSSIBLE RAPID FLASH FLOODING OR WORSEN ANY ONGOING FLOODING THAT
MAY DEVELOP TODAY.

IN ADDITION TO THE THREAT OF HEAVY RAINFALL...THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS AND QUARTER
SIZED HAIL WILL BE THE MAIN SEVERE WEATHER CONCERNS. AN ISOLATED
TORNADO CAN ALSO NOT BE RULED OUT ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND MONDAY.

TB3

In the hours before

Special weather statement, Apr 17, 8:56 AM CDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
856 AM CDT SUN APR 17 2016

TXZ184-185-202-203-171500-
REAL TX-EDWARDS TX-KINNEY TX-UVALDE TX-
856 AM CDT SUN APR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UVALDE...
SOUTHEASTERN EDWARDS...NORTHEASTERN KINNEY AND REAL COUNTIES UNTIL
1000 AM CDT...

AT 855 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTH OF ALAMO VILLAGE...OR 20 MILES NORTH OF BRACKETTVILLE...
MOVING NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEAKEY...CAMP WOOD...GARNER STATE PARK...VANCE...MONTELL...RIO FRIO...TUFF...
REAGAN WELLS AND BARKSDALE.

LAT...LON 2945 10039 2966 10045 3015 9990 2955 9962
TIME...MOT...LOC 1355Z 233DEG 29KT 2961 10035

YURA
Local storm report, Apr 17, 12:20 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1220 PM CDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 PM     FLASH FLOOD      2 N ALUM CREEK          30.10N  97.22W
04/17/2016                   BASTROP            TX   CITY OFFICIAL

            PARK RD 1C AT ALUM CREEK CLOSED DUE TO FLOODING

&&

EVENT NUMBER EWX1600195

CVP
Special weather statement, Apr 17, 12:30 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 PM CDT SUN APR 17 2016

TXZ185-203-171815-
REAL TX-UVALDE TX-
1230 PM CDT SUN APR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UVALDE AND
SOUTHWESTERN REAL COUNTIES UNTIL 115 PM CDT...

AT 1229 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LAGUNA...OR 20 MILES NORTHWEST OF UVALDE...MOVING NORTHEAST AT 20
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEAKEY...CAMP WOOD...LAGUNA...CONCAN...GARNER STATE PARK...MONTELL...RIO
FRIO AND REAGAN WELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2948 10011 2962 10011 2963 10010 2962 10002
      2963 10001 2967 10003 2979 9981 2956 9953
      2935 9996
TIME...MOT...LOC 1729Z 223DEG 19KT 2946 9996

LJH
Local storm report, Apr 17, 12:47 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1247 PM CDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     FLASH FLOOD      PAIGE                   30.22N  97.12W
04/17/2016                   BASTROP            TX   EMERGENCY MNGR

            HWY 21 EASTBOUND AT RAILROAD TRACKS IS FLOODED

&&

EVENT NUMBER EWX1600196

CVP
Local storm report, Apr 17, 12:52 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1252 PM CDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     FLASH FLOOD      BASTROP                 30.11N  97.31W
04/17/2016                   BASTROP            TX   EMERGENCY MNGR

            SEVERAL ROADS IN CENTRAL BASTROP COUNTY CLOSED DUE TO
            FLASH FLOODING

&&

EVENT NUMBER EWX1600197

CVP
Special weather statement, Apr 17, 1:15 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
115 PM CDT SUN APR 17 2016

TXZ185-203-171900-
REAL TX-UVALDE TX-
115 PM CDT SUN APR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN UVALDE AND SOUTHERN REAL
COUNTIES UNTIL 200 PM CDT...

AT 113 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
REAGAN WELLS...OR 17 MILES SOUTH OF LEAKEY...MOVING NORTHEAST AT 15
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEAKEY...CAMP WOOD...CONCAN...GARNER STATE PARK...RIO FRIO...TUFF AND
REAGAN WELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2966 9960 2963 9960 2963 9958 2955 9952
      2936 9985 2950 9999 2979 10002 2980 10002
      2992 9980
TIME...MOT...LOC 1813Z 229DEG 14KT 2949 9986

LJH

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 3:53 AM CDTSpecial Weather StatementEWXEdwards67 min
Apr 17, 6:30 AM CDTAreal Flood AdvisoryEWXEdwards, Val Verde3 hr
Apr 17, 8:56 AM CDTSpecial Weather StatementEWXReal64 min
Apr 17, 10:03 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney3 hr
Apr 17, 11:11 AM CDTRiver Flood WarningEWXVal Verde23 hr
Apr 17, 12:10 PM CDTAreal Flood AdvisoryEWXBastrop, Lee3 hr
Apr 17, 12:30 PM CDTSpecial Weather StatementEWXUvalde45 min
Apr 17, 12:48 PM CDTFlash Flood WarningEWXBastrop6 hr
Apr 17, 1:59 PM CDTSpecial Weather StatementEWXReal46 min
Apr 17, 2:23 PM CDTAreal Flood AdvisoryEWXTravis, Williamson6 hr
Apr 17, 2:27 PM CDTAreal Flood AdvisoryEWXReal, Uvalde3 hr
Apr 17, 2:51 PM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
Apr 17, 3:09 PM CDTSpecial Weather StatementEWXBexar51 min
Apr 17, 3:18 PM CDTSpecial Weather StatementEWXBlanco27 min
Apr 17, 3:34 PM CDTSpecial Weather StatementEWXAtascosa26 min
Apr 17, 4:00 PM CDTSpecial Weather StatementEWXBexar45 min
Apr 17, 4:04 PM CDTSpecial Weather StatementEWXAtascosa41 min
Apr 17, 4:14 PM CDTTornado WarningEWXAtascosa31 min
Apr 17, 4:23 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Kendall52 min
Apr 17, 4:31 PM CDTSpecial Weather StatementEWXWilliamson44 min
Apr 17, 4:41 PM CDTRiver Flood WarningEWXGonzales4 days
Apr 17, 4:41 PM CDTRiver Flood WarningEWXDeWitt24 hr
Apr 17, 4:41 PM CDTRiver Flood WarningEWXComal, Guadalupe26 hr
Apr 17, 4:41 PM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe20 hr
Apr 17, 4:41 PM CDTRiver Flood WarningEWXComal, Guadalupe29 hr
Apr 17, 4:41 PM CDTRiver Flood WarningEWXHays35 hr
Apr 17, 4:41 PM CDTRiver Flood WarningEWXCaldwell, Gonzales3 days
Apr 17, 4:41 PM CDTRiver Flood WarningEWXCaldwell, Gonzales46 hr
Apr 17, 4:45 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Kendall3 hr
Apr 17, 4:45 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio45 min
Apr 17, 5:10 PM CDTSpecial Weather StatementEWXGillespie50 min
Apr 17, 5:13 PM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr22 min
Apr 17, 5:15 PM CDTAreal Flood AdvisoryEWXWilliamson3 hr
Apr 17, 5:26 PM CDTSpecial Weather StatementEWXFrio34 min
Apr 17, 5:27 PM CDTRiver Flood WarningEWXBexar34 hr
Apr 17, 5:27 PM CDTRiver Flood WarningEWXBexar58 hr
Apr 17, 5:27 PM CDTRiver Flood WarningEWXBexar36 hr
Apr 17, 5:27 PM CDTRiver Flood WarningEWXBexar, Guadalupe32 hr
Apr 17, 5:27 PM CDTRiver Flood WarningEWXBexar, Wilson59 hr
Apr 17, 5:27 PM CDTRiver Flood WarningEWXKarnes4 days
Apr 17, 5:45 PM CDTSevere Thunderstorm WarningEWXFrio30 min
Apr 17, 5:48 PM CDTSpecial Weather StatementEWXKendall27 min
Apr 17, 5:52 PM CDTFlash Flood WarningEWXWilliamson4 hr
Apr 17, 6:15 PM CDTSpecial Weather StatementEWXBandera30 min
Apr 17, 6:30 PM CDTSpecial Weather StatementEWXMedina30 min
Apr 17, 6:44 PM CDTSpecial Weather StatementEWXBandera31 min
Apr 17, 6:59 PM CDTSpecial Weather StatementEWXUvalde31 min

Nearby

Special Weather Statements in Texas, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.